Journal article icon

Journal article

Singularities of the mixed state phase (multiple letters)

Actions


Authors


Bhandari, R More by this author
Sjoqvist, E More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Expand authors...
Journal:
Physical Review Letters
Volume:
89
Issue:
26
Pages:
268901/1-268902/1
Publication date:
2002
ISSN:
0031-9007
URN:
uuid:e4970d22-be7b-4a1d-a7a6-41bf8f5c905b
Source identifiers:
159618
Local pid:
pubs:159618

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP